# SDR 05FDEA02087

- Difficulty date: July 25, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-100
- Aircraft serial: 19143
- Aircraft time: 68,179 hours, 49,901 cycles
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

DURING T/O THROTTLE UP THE NR 3 ENG HAD A COMPRESSOR S  TALL . RAN  NR 3 ENG UP INDIVIDUALY AND AT A VERY LOW EPR NR 3 EXPERIENCED ANOTHER COMPRESSOR STALL. WINDS CALM. INSP INLET & EXH AREA.   ALL NORMAL CKED FOR  BLEED VALVE OPERATION,  NORMAL, HEARD ALL 3 CLANKS  SCREEN IS CLEAR. ADJUSTED P&D VALVE PER P/W 72-00-00  PAGE124. RAN NR 3 ENG PER JRH CHAP 5 ALL CK NORMAL.  WENT TO 90 PERCENT THREE TIMES SLOW AND FAST.. NO COMPRESSOR STALLS.
